# SDR UIEA200500020

- Difficulty date: March 15, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Engine: Ge CF680C2*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF GEAR CLOSED NORMALLY; INDICATED CLOSED GEAR LEVER SELECTED TO OFF; VIBRATION FELT, EICAS MSG (GEAR DOOR) AND SYNOPTIC INDICATED LT BODY GEAR DOOR NOT CLOSED.  NNC 14.5 ACCOMPLISHED AND FLIGHT CONTINUED WITH GEAR LEVER IN UP POSITION.  PERFORMED VISUAL CHECK ON LT BODY GEAR DOOR PROX SENSOR.  NO DEFECT.  PERFORMED PSEU GROUND TEST IAW MM.  PERFORMED INSPECTION CK IAW MM NO DEFECT FOUND.
